| Catalog Number |
SCX-225 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii/iv.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iii/iv with pain.Additionally, patient experienced hematoma, decreased left nipple sensation and implant had flipped.Patient was treated with medication.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, a6, b5, d6b, e1, h6.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iii/iv with pain.Healthcare professional later reported patient experienced hematoma, decreased left nipple sensation and implant had flipped.Patient was treated with medication.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: nipple sensation increase/decrease: unable to observe as it is not related to the manufacturing process.Malposition: unable to observe as it is not related to the manufacturing process.Hematoma: unable to observe as it is not related to the manufacturing process.Capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, crease, and deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b3, d9, h3, h6.
Event or Problem Description